Alert archive / Georgia / River Flood Warnings in 2009
River Flood Warning 266, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 25, 2009, 11:52 PM EST for Clayton County, Fayette County, Spalding County, Georgia. It took effect at Dec 26, 2009, 12:24 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2009, 11:52 PM EST (04:52 UTC)
- In effect from
- Dec 26, 2009, 12:24 AM EST
- Expired
- Dec 26, 2009, 9:47 AM EST
- In force
- 9 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Clayton County, GA, Fayette County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 18 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Flint River near Lovejoy (LOVG1).
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02344350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS42 KFFC 260452 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1152 PM EST FRI DEC 25 2009 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... FLINT RIVER NEAR LOVEJOY AFFECTING CLAYTON...FAYETTE AND SPALDING COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC063-113-255-261852- /O.NEW.KFFC.FL.W.0266.091226T0524Z-091226T1920Z/ /LOVG1.1.ER.091226T0524Z.091226T0600Z.091226T1320Z.NO/ 1152 PM EST FRI DEC 25 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE FLINT RIVER NEAR LOVEJOY * FROM LATE TONIGHT UNTIL SATURDAY AFTERNOON. * AT 11 PM FRIDAY THE STAGE WAS 11.4 FEET...AND RISING. * MINOR FLOODING IS FORECAST TO DEVELOP. * FLOOD STAGE IS 12 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE SHORTLY AFTER MIDNIGHT SATURDAY MORNING AND CONTINUE TO RISE...REACHING NEAR 12.2 FEET BEFORE SUNRISE SATURDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATER SATURDAY MORNING. * AT 12 FEET...MINOR FLOODING BEGINS. SEVERAL HOLES AND FAIRWAYS FLOOD AT THE RIVERS EDGE GOLF COURSE. FLOODING OF SOME YARDS BEGINS UPSTREAM OF THE GAGE BETWEEN UPPER RIVERDALE ROAD AND HIGHWAY 138. * THIS CREST COMPARES TO A PREVIOUS CREST OF 12.7 FEET ON MAR 16 2001. $$
2 follow-up statements
000 WGUS82 KFFC 260707 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 207 AM EST SAT DEC 26 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... SUWANEE CREEK NEAR SUWANEE AFFECTING GWINNETT COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES FLINT RIVER NEAR LOVEJOY AFFECTING CLAYTON...FAYETTE AND SPALDING COUNTIES YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND ROCKDALE COUNTIES OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES OCMULGEE RIVER NEAR LUMBER CITY AFFECTING MONTGOMERY...TELFAIR AND WHEELER COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND WHEELER COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC021-153-169-207-289-262107- /O.CON.KFFC.FL.W.0261.000000T0000Z-091229T2015Z/ /MACG1.1.ER.091225T2248Z.091228T0600Z.091229T1415Z.NO/ 207 AM EST SAT DEC 26 2009 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON * UNTIL TUESDAY AFTERNOON. * AT 1 AM SATURDAY THE STAGE WAS 18.4 FEET...AND NEARLY STEADY. * MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL REMAIN STEADY OR FALL SLIGHTLY THROUGH THE DAY TODAY THEN BEGIN RISING AGAIN SATURDAY NIGHT...REACHING NEAR 19.7 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TUESDAY MORNING. * BETWEEN 19 AND 20 FEET...MINOR FLOODING EXPANDS WITH AN INCREASING AMOUNT OF THE MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODED NORTH OF THE FIFTH STREET BRIDGE. IN ADDITION...THE LOWEST SECTIONS OF THE CHARLES JONES GATEWAY PARK WILL FLOOD. * THIS CREST COMPARES TO A PREVIOUS CREST OF 19.9 FEET ON SEP 19 2004. $$ GAC091-271-315-262106- /O.CON.KFFC.FL.W.0207.000000T0000Z-000000T0000Z/ /ABBG1.2.ER.091208T1552Z.091217T1300Z.000000T0000Z.NO/ 207 AM EST SAT DEC 26 2009 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL FURTHER NOTICE. * AT 12 AM SATURDAY THE STAGE WAS 14.4 FEET...AND NEARLY STEADY. * MODERATE FLOODING IS OCCURRING...AND MODERATE FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL REMAIN NEARLY STEADY THROUGH TODAY...THEN BEGIN FALLING. * AT 14 FEET...MODERATE FLOODING OF LOWLANDS ADJACENT TO THE RIVER BEGINS. FLOODING OF THE NEARBY PARK AND PARKING LOT AT THE BOAT RAMP ALSO EXPANDS AND ROADS TO HOMES ALONG THE WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE. * THIS CREST COMPARES TO A PREVIOUS CREST OF 14.3 FEET ON SEP 30 2009. $$ GAC209-271-309-262106- /O.CON.KFFC.FL.W.0223.000000T0000Z-000000T0000Z/ /LBRG1.1.ER.091215T1530Z.091221T1415Z.000000T0000Z.NO/ 207 AM EST SAT DEC 26 2009 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR LUMBER CITY * UNTIL FURTHER NOTICE. * AT 1 AM SATURDAY THE STAGE WAS 15.1 FEET...AND NEARLY STEADY. * MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 15 FEET. * THE RIVER WILL REMAIN NEARLY STEADY BETWEEN 15 AND 15.3 FEET THROUGH TUESDAY MORNING. ADDITIONAL RISES MAY BE POSSIBLE AFTER THEN. * AT 15 FEET...MINOR FLOODING CONTINUES WITH WATER OVERFLOWING INTO THE BROAD SWAMPY FLOOD PLAIN. FARM FIELDS ON THE RIGHT BANK FLOOD AND GENERAL AGRICULTURE AND TIMBER INTERESTS ARE AFFECTED BY THE FLOODING. IN ADDITION...WATER REACHES THE TOP OF THE BOAT RAMP NEAR THE HIGHWAY 341 BRIDGE. $$ GAC117-121-262106- /O.CON.KFFC.FL.W.0257.000000T0000Z-091227T1800Z/ /APHG1.1.ER.091225T0930Z.091226T1200Z.091227T1200Z.NO/ 207 AM EST SAT DEC 26 2009 THE FLOOD WARNING CONTINUES FOR THE BIG CREEK NEAR ALPHARETTA * UNTIL SUNDAY AFTERNOON. * AT 12 AM SATURDAY THE STAGE WAS 8.4 FEET...AND SLOWLY RISING. * MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 7 FEET. * THE RIVER WILL CONTINUE RISING...REACHING NEAR 8.6 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * BETWEEN 8 AND 9 FEET...MINOR FLOODING CONTINUES. MANY WALKING AND BIKING PATHS IN THE ALPHARETTA GREENWAY BECOME UNUSABLE. DOWNSTREAM...CHATTAHOOCHEE RIVER ROAD INTO THE PARK NEAR ROSWELL AT STATE HIGHWAY 9 AND RIVERSIDE ROAD BEGINS TO FLOOD. * THIS CREST COMPARES TO A PREVIOUS CREST OF 8.4 FEET ON JAN 20 2001. $$ GAC063-113-255-261920- /O.CON.KFFC.FL.W.0266.000000T0000Z-091226T1920Z/ /LOVG1.1.ER.091226T0615Z.091226T1200Z.091226T1320Z.NO/ 207 AM EST SAT DEC 26 2009 THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER NEAR LOVEJOY * UNTIL THIS AFTERNOON. * AT 1 AM SATURDAY THE STAGE WAS 12 FEET...AND RISING. * MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE RISING...REACHING AROUND 12.2 FEET BY SUNRISE SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS AFTERNOON. * AT 12.0 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. FLOODING OF RIVERS EDGE GOLF COURSE BEGINS WITH SEVERAL HOLES AND FAIRWAYS FLOODED. FLOODING OF SOME YARDS BEGINS UPSTREAM OF THE GAGE BETWEEN UPPER RIVERDALE ROAD AND HIGHWAY 138. * THIS CREST COMPARES TO A PREVIOUS CREST OF 12.6 FEET ON MAR 16 2001. $$ GAC217-247-262106- /O.CON.KFFC.FL.W.0263.000000T0000Z-091227T0834Z/ /MYRG1.1.ER.091226T0445Z.091226T1200Z.091227T0234Z.UU/ 207 AM EST SAT DEC 26 2009 THE FLOOD WARNING CONTINUES FOR THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD * UNTIL LATE TONIGHT. * AT 1 AM SATURDAY THE STAGE WAS 11.1 FEET...AND RISING. * MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 11 FEET. * THE RIVER WILL CONTINUE RISING...REACHING NEAR 11.6 FEET LATER THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TONIGHT. * AT 11 FEET...MINOR FLOODING OCCURS. SOCKWELL ROAD BEGINS TO FLOOD IN NEWTON COUNTY. $$ GAC059-133-219-262106- /O.CON.KFFC.FL.W.0260.000000T0000Z-091229T0430Z/ /PNFG1.1.ER.091225T1642Z.091227T1800Z.091228T2230Z.NO/ 207 AM EST SAT DEC 26 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * UNTIL MONDAY EVENING. * AT 1 AM SATURDAY THE STAGE WAS 14.3 FEET...AND RISING. * MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 11 FEET. * THE RIVER WILL CONTINUE RISING...REACHING NEAR 15.5 FEET BY EARLY SUNDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON. * AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS... WOODLANDS AND PASTURES NEAR THE RIVER. * THIS CREST COMPARES TO A PREVIOUS CREST OF 15.7 FEET ON SEP 19 2004. $$ GAC209-283-309-262106- /O.CON.KFFC.FL.W.0225.000000T0000Z-000000T0000Z/ /MTVG1.1.ER.091218T1937Z.091226T1200Z.000000T0000Z.NO/ 207 AM EST SAT DEC 26 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR MOUNT VERNON * UNTIL FURTHER NOTICE. * AT 1 AM SATURDAY THE STAGE WAS 17.4 FEET...AND RISING. * MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL CONTINUE RISING...REACHING NEAR 17.6 FEET LATER THIS MORNING...THEN BEGIN FALLING. * BETWEEN 17 AND 18 FEET... MINOR FLOODING EXPANDS INTO THE PASTURES AND WOODLANDS ALONG THE RIVER. SOME HOMES ON DEAD RIVER ROAD IN THE SOUTH END OF MONTGOMERY COUNTY BECOME SURROUNDED BY WATER AND WATER BEGINS TO COVER PORTIONS OF DEAD RIVER ROAD. ALSO...A CAMPGROUND AND A FEW OUT BUILDINGS BEGIN TO FLOOD SEVERAL MILES SOUTH OF MOUNT VERNON. ELEVEN HOMES IN THE CHEROKEE SAND RIDGE SUBDIVISION BECOME SURROUNDED BY WATER. $$ GAC135-260737- /O.CAN.KFFC.FL.W.0264.000000T0000Z-091226T1242Z/ /SWEG1.1.ER.091225T1931Z.091225T2345Z.091226T0525Z.NO/ 207 AM EST SAT DEC 26 2009 THE FLOOD WARNING IS CANCELLED FOR THE SUWANEE CREEK NEAR SUWANEE * AT 1 AM SATURDAY THE STAGE WAS 7.7 FEET...AND FALLING. * FLOOD STAGE IS 8 FEET. * THE RIVER WILL CONTINUE FALLING. $$
000 WGUS82 KFFC 261447 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 947 AM EST SAT DEC 26 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... FLINT RIVER NEAR LOVEJOY AFFECTING CLAYTON...FAYETTE AND SPALDING COUNTIES OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON AND WILKINSON COUNTIES && GAC167-175-303-319-261547- /O.CAN.KFFC.FL.W.0261.000000T0000Z-091230T0959Z/ /DBNG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 947 AM EST SAT DEC 26 2009 THE FLOOD WARNING IS CANCELLED FOR THE OCONEE RIVER NEAR DUBLIN. * AT 8 AM SATURDAY THE STAGE WAS 18.7 FEET...AND FALLING. * FLOOD STAGE IS 21 FEET. * THE RIVER WILL CONTINUE TO FALL TODAY. DUE TO RECENT DISCHARGE FROM SINCLAIR DAM...THE RIVER WILL BEGIN TO RISE AGAIN TONIGHT...AND SHOULD CREST JUST BELOW FLOOD STAGE ON TUESDAY. $$ GAC063-113-255-261547- /O.CAN.KFFC.FL.W.0266.000000T0000Z-091226T1920Z/ /LOVG1.1.ER.091226T0615Z.091226T1000Z.091226T1321Z.NO/ 947 AM EST SAT DEC 26 2009 THE FLOOD WARNING IS CANCELLED FOR THE FLINT RIVER NEAR LOVEJOY * AT 9 AM SATURDAY THE STAGE WAS 11.8 FEET...AND FALLING. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE TO FALL FOR THE NEXT FEW DAYS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 25, 5:50 PM EST, 6 hours 2 minutes earlier.
Area forecast discussion, Dec 25, 5:50 PM EST, 6 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 550 PM EST FRI DEC 25 2009 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... CURRENT RADAR LOOP SHOWS THE SHOWERS FINALLY EXITING EAST GA THIS AFTERNOON AS FRONTAL SYSTEM MOVES NE UP THE EASTERN SEABOARD. LATEST SATELLITE LOOP SHOWS SOME LOW TO MID LEVEL CLOUDS STILL STREAMING ACROSS THE AREA...MOSTLY ASSOCIATED WITH THE WRAP AROUND MOISTURE FROM THE MAIN LOW PRESSURE CENTER NOW OVER IA/MN/WI. HIGH PRESSURE IS BEGINNING TO BUILD INTO THE AREA FROM THE SW AND WILL CONTINUE TO THROUGH THE WEEKEND. THIS RIDGE SHOULD KEEP NORTH AND CENTRAL GA DRY THROUGH SAT BUT THERE IS A WEAK WAVE THAT MOVE NE OUT OF THE GULF SUN AND MOVES MAINLY ACROSS THE PANHANDLE OF FL AND S GA. THIS WAVE DOES BRING DECENT MOISTURE UP ACROSS CENTRAL GA SUN SO HAVE PUT IN A SLIGHT CHANCE OF PRECIP DURING THE DAY. THIS WAVE DOES NOT HAVE MUCH INSTABILITY WITH IT SO NOT EXPECTING ANYTHING MORE THAN SOME ISOLATED SHOWERS IF ANYTHING AT ALL. THE REST OF THE AREA SHOULD ONLY SEE SOME INCREASED CLOUD COVER. LOOKS LIKE THE WINDS ACROSS N GA HAVE FINALLY SUBSIDED SO WILL DROP THE WIND ADVISORY AT 20Z THIS AFTERNOON. .LONG TERM /MONDAY THROUGH FRIDAY/... ANOTHER RIDGE BUILD BACK IN BEHIND THE WAVE THAT MOVES THROUGH ON SUN. THIS RIDGE LOOKS TO KEEP THE REGION DRY THROUGH WED. BOTH GFS AND ECMWF SHOW ANOTHER GULF LOW DEVELOPING WEDNESDAY NIGHT...THEN TRACKING ACROSS NORTH OR CENTRAL FL ON THURSDAY. THIS WOULD BE SPREAD CLOUDS AND RAIN CHANCES OVER MUCH OF THE AREA ON THURSDAY. IT APPEARS THIS WILL BE AN OVERRUNNING EVENT WITH A COLD STABLE RAIN ON TAP. THEREFORE...WILL SHOW NO MENTION OF THUNDER AT THIS TIME. && .AVIATION... PRESSURE GRADIENT WILL CONTINUE TO WEAKEN OVERNIGHT...AS LOW OVER THE MSRVR VLY SLOWLY LIFTS TO THE NORTHEAST. WINDS SHOULD REMAIN WESTERLY AROUND 10 KTS OR LESS. AS THE RIDGE BUILDS FROM THE WESTERN GULF...CLOUD COVER CURRENTLY BKN 2-3 THSD FTS...BECMG SCTD AROUND 03Z AND CLEARING BY 12Z. VSBYS UNLIMITED. && TO THIN WITH CEILING AROUND TWO THOUSAND FEET .PRELIMINARY POINT TEMPS/POPS... ATHENS 29 54 33 53 31 / 0 0 0 5 10 ATLANTA 28 51 33 52 30 / 0 0 0 5 10 BLAIRSVILLE 27 49 25 46 26 / 0 0 0 5 10 CARTERSVILLE 28 50 25 50 26 / 0 0 0 5 5 COLUMBUS 31 53 33 53 32 / 0 0 0 10 10 GAINESVILLE 28 50 32 49 30 / 0 0 0 5 10 MACON 32 52 32 54 31 / 0 0 0 10 10 ROME 30 51 29 52 28 / 0 0 5 5 10 PEACHTREE CITY 28 51 25 51 26 / 0 0 0 5 10 VIDALIA 34 58 30 54 31 / 0 0 0 20 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Dec 25, 3:57 PM EST, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 357 PM EST FRI DEC 25 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-262100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 357 PM EST FRI DEC 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SYNOPSIS... THE COLD FRONT HAS PUSHED EAST OF GEORGIA...WHILE THE ASSOCIATED LOW PRESSURE SYSTEM OVER THE MISSISSIPPI VALLEY CONTINUES TO LIFT NORTHEASTWARD. MEANWHILE...HIGH PRESSURE OVER THE WESTERN GULF WILL BUILD EASTWARD PROVIDING CLEARING CONDITIONS OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 11:40 PM EST | River Flood Warning | FFC | Butts, Henry, Newton | 12 hr |
| Dec 26, 6:05 AM EST | River Flood Warning | FFC | Washington, Wilkinson | 21 hr |
| Dec 26, 1:11 PM EST | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 5 days |
Nearby
River Flood Warnings in Georgia, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.